I've been taking Geodon 80 mg a day for 6 months and I've weaned off it but it's only been 2 days without Geodon at all. My doctor said if my symptoms came back that I should start it again. How long does Geodon stay in your system after stopping it? I was told it could be 2-3 weeks but I was hoping its not that long. The reason I asked to stop it was because of excessive sweating and nausea and these started close to the time of starting Geodon. My doctor doesn't think Geodon caused the sweating and nausea but agreed to trial off it for awhile. I saw an endocrine doctor who found no reason for sweating and nausea. My gyn doctor said it wasn't related to hormones. If I find out Geodon did not cause sweating and nausea, then I'm supposed to return to my family doctor, but he originally felt it was hormone related. Thanks for your help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.